Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Hastings, NE

August 29, 2014Polk County, Nebraska

NWS Hastings, NE issued this flash flood warning at Aug 29, 2014, 10:55 AM CDT for Polk County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2014, 10:55 AM CDT (15:55 UTC)
Expired
Aug 29, 2014, 2:00 PM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Polk County, NE

The radar

The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WGUS53 KGID 291555
FFWGID
NEC143-291900-
/O.NEW.KGID.FF.W.0005.140829T1555Z-140829T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1055 AM CDT FRI AUG 29 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 200 PM CDT
    
* AT 1053 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
  PRODUCING HEAVY RAIN. OSCEOLA HAS ALREADY HAD 2.86 INCHES 
  SINCE 7 AM. FLASH FLOODING IS EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STROMSBURG AND OSCEOLA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4124 9743 4113 9746 4105 9754 4105 9768
      4110 9774 4117 9761 4132 9755 4135 9744

$$

JCB
1 follow-up statement
947 
WGUS73 KGID 291855
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
155 PM CDT FRI AUG 29 2014

NEC143-291904-
/O.EXP.KGID.FF.W.0005.000000T0000Z-140829T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK NE-
155 PM CDT FRI AUG 29 2014

...THE FLASH FLOOD WARNING FOR EASTERN POLK COUNTY WILL EXPIRE AT 200
PM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES. THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS AND 
MAY PRODUCE ADDITIONAL RAINFALL. 

LAT...LON 4124 9743 4113 9746 4105 9754 4105 9768
      4110 9774 4117 9761 4132 9755 4135 9744

$$

JCB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:58 AM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Aug 29, 5:58 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
558 AM CDT FRI AUG 29 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 505 AM CDT FRI AUG 29 2014

THE MAIN FOCUS FOR THIS FORECAST WILL BE DETERMINING THE CHANCE OF
SHOWERS AND THUNDERSTORMS. THIS IS A TOUGH CALL. A WELL-DEFINED MID-
LEVEL SHORTWAVE TROUGH IS MAKING ITS WAY THROUGH THE HIGH/CENTRAL
PLAINS EARLY THIS MORNING WITH SOME SHOWER ACTIVITY LINGERING IN OUR
EAST NEAR A SLOWLY MOVING SURFACE TROUGH. THERE IS AGREEMENT AMONG
THE MAJORITY OF MODELS THAT THERE WILL BE REDEVELOPMENT OF
CONVECTION TODAY AS INSTABILITY INCREASES...ESPECIALLY ALONG THE
NEARLY STATIONARY SURFACE TROUGH IN OUR EASTERN CWA. THIS SHOULD BE
THE FIRST PLACE WE GET REDEVELOPMENT WITH INCREASING INSTABILITY
TODAY. THE BIG PROBLEM LIES IN WHERE MORE CONVECTION MAY OCCUR BY
LATE AFTERNOON AND EVENING. THERE LOOKS LIKE THERE IS A SMALL
PERTURBATION BEHIND THE MAIN AXIS OF THE MID-LEVEL TROUGH...WHICH
COULD LEAD TO MORE PRECIPITATION CHANCES EXTENDING INTO THE EVENING
FOR MUCH OF THE CWA. ALL MODEL SOLUTIONS FINALLY CLEAR US OF ANY
PRECIPITATION AFTER MIDNIGHT.

AS FAR AS SEVERE WEATHER IS CONCERNED...WE WILL NOT HAVE ENOUGH WIND
SHEAR TO SUPPORT SEVERE WEATHER. WE WILL TOP OUT IN THE 15 TO 20 KT
RANGE IN THE LOWEST 6 KM...AND THE BEST CAPE WILL REMAIN IN OUR FAR
EAST...PROBABLY TOPPING 1000 J/KG IN OUR EASTERN TIER OF COUNTIES.
THIS MAY BE ENOUGH FOR A STRONG STORM...BUT THAT IS ABOUT ALL THAT I
WOULD ANTICIPATE.

I SIDED MORE WITH NAM FOR HIGHS TODAY AND CONSRAW FOR LOWS
TONIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 505 AM CDT FRI AUG 29 2014

NOW THAT THIS FIRST SLOW-MOVING MID/UPPER LEVEL TROUGH IS IN THE
PROCESS OF DEPARTING STAGE-RIGHT OVER THE NEXT 24 HOURS...THE
OBVIOUS HIGHLIGHT OF THIS 6-DAY LONG TERM PERIOD IS SQUARELY
FOCUSED ON THE POTENTIALLY FAIRLY-DECENT-BY-AUGUST-STANDARDS RISK
OF SEVERE STORMS IN THE LATE SUNDAY AFTERNOON-EVENING TIME FRAME.
GIVEN THIS EVENT IS STILL ABOUT 60 HOURS OUT...THERE IS STILL
PLENTY OF WIGGLE ROOM IN THE MODEL WORLD FOR THE TIMING/LOCATION
TO CHANGE AT LEAST SLIGHTLY...BUT THE 00Z OR 06Z RUNS OF THE
NAM/GFS/ECMWF ARE ALL IN PRETTY DECENT AGREEMENT ON THE KEY
FEATURES AT THIS POINT. ALTHOUGH THIS EVENT APPEARS POTENTIALLY
POTENT BY AUGUST STANDARDS ESPECIALLY IN TERMS OF A DAMAGING
WIND/HAIL THREAT...WITH MAYBE AT LEAST A LIMITED TORNADO RISK AS
WELL...ITS IMPORTANT NOT TO GET TOO CARRIED AWAY AS AT THIS POINT
ITS ONLY A BASELINE SLIGHT RISK PER SPC ON THE NEW DAY 3 OUTLOOK.
HYDRO-WISE FOR THIS EVENT...OBVIOUSLY THE POTENTIAL FOR AT LEAST A
BRIEF SHOT OF HEAVY RAIN TO PARTS OF THE AREA AS AUGUST GIVES WAY
TO SEPTEMBER MAY NOT BE ALL THAT WELCOME...BUT FORTUNATELY THIS
SYSTEM APPEARS FAIRLY PROGRESSIVE AND THE MAJORITY OF THE CWA
SHOULD IN THEORY AVERAGE AROUND 1 INCH OR LESS OF RAIN.

BESIDES THE POTENTIAL SUNDAY SEVERE WEATHER RISK...ITS OVERALL
LOOKING LIKE A FAIRLY QUIET 6-DAY PERIOD...AS IN FACT THE ONLY
OFFICIAL 20 PERCENT-OR-HIGHER MENTIONS OF PRECIP ARE CONFINED TO
LATE SATURDAY NIGHT-SUNDAY NIGHT...AND THEN AGAIN MONDAY NIGHT
WITH ANOTHER QUICK-HITTING DISTURBANCE THAT SHOULD NOT HAVE AS
MUCH INSTABILITY TO WORK WITH AS THE SUNDAY ONE. BEYOND MONDAY
NIGHT...THE REST OF THE OFFICIAL FORECAST THROUGH THURSDAY HAS
BEEN KEPT DRY AT LEAST FOR NOW...A SCENARIO THAT IS FAIRLY WELL
SUPPORTED BY ESPECIALLY THE LATEST ECMWF...ALTHOUGH THE LATEST GFS
SUGGESTS A BIT MORE IN THE WAY OF POTENTIAL OFF-AND-ON FUTURE
RAIN CHANCES MAINLY IN THE SOUTHEAST/EASTERN CWA.

TEMP-WISE...NO MAJOR FLUCTUATIONS ANTICIPATED AT THIS TIME...AS
READINGS BOUNCE AROUND GENERALLY NEAR TO SLIGHTLY ABOVE NORMALS.
VERY LITTLE CHANGE WAS MADE TO MOST HIGHS/LOWS...WITH THE
SOMEWHAT MORE NOTABLE TWEAKS BEING A 2-3 DEGREE UPWARD NUDGE TO
SUNDAY HIGHS AND COMPARABLE DOWNWARD NUDGE TO SUNDAY NIGHT LOWS.
AFTER A BIT OF A COOLER RECENT STRETCH FOR MUCH OF THE
CWA...THINGS TREND A BIT WARMER...WITH NEB HIGHS ON MOST DAYS
AIMED INTO THE MID-UPPER 80S AND KS HIGHS INTO THE UPPER 80S LOW
90S. AT LEAST FOR NOW...THE OVERALL-COOLEST DAY APPEARS TO BE
MONDAY AND THE WARMEST DAYS A FAIRLY CLOSE CALL BETWEEN SUNDAY AND
THURSDAY.

GETTING INTO SOME METEOROLOGICAL DETAIL IN 24+ HOUR BLOCKS:

SATURDAY-SATURDAY NIGHT...THE LOCAL AREA EXPERIENCES A BRIEF
PERIOD OF SHORTWAVE RIDGING IN BETWEEN THE DEPARTING DISTURBANCE
OVERHEAD NOW...AND THE NEXT MORE PROGRESSIVE/ENERGETIC TROUGH
SLIDING EAST-SOUTHEAST OUT OF THE NORTHWEST CONUS. ALTHOUGH
SUPPOSE A ROGUE VERY LIGHT SHOWER/SPRINKLE IS NOT COMPLETELY OUT
OF THE QUESTION SAT MORNING...THE OVERWHELMING EVIDENCE IS FOR A
DRY...MOSTLY SUNNY AND SEASONABLY WARM AUGUST DAY WITH BREEZES
ONLY AVERAGING 5-15 MPH OUT OF THE SOUTH-SOUTHEAST. ON SATURDAY
NIGHT...KEPT THE EVENING HOURS DRY BEFORE KEEPING ONLY A SLIGHT
CHANCE OF A SHOWERS/NON-SEVERE THUNDERSTORMS LATE IN THE NIGHT AS
THE LEADING EDGE OF DISTURBANCES FROM THE INCOMING SYSTEM ENTER
THE AREA AND INTERACT WITH A STRENGTHENING LOW LEVEL JET.
CONFIDENCE IS FAIRLY LOW ON COVERAGE AS ALTHOUGH THERE WILL LIKELY
BE A LITTLE ACTIVITY AROUND...IT DOESN/T LOOK VERY WIDESPREAD.

SUNDAY-SUNDAY NIGHT...AS MENTIONED THIS IS CLEARLY THE MAIN SHOW
FOR POTENTIAL SEVERE WEATHER AS THE MAIN TROUGH AND SEASONABLY
STRONG UPPER LEVEL JET STREAK RACE OUT OF THE CENTRAL ROCKIES AND
INTO THE NEB/SD/IA AREA OVER THE COURSE OF THESE 24 HOURS. AT THE
SURFACE...SOUTHERLY BREEZES WILL CRANK UP A BIT AHEAD OF A COLD
FRONT THAT APPEARS TO BE INVADING THE WESTERN CWA BY MID-LATE
AFTERNOON BEFORE CLEARING THE AREA DURING THE EVENING. ALTHOUGH
MESOSCALE DETAILS ARE FAR FROM SETTLED...THE 06Z NAM DEPICTION OF
POTENTIALLY 3000+ J/KG MIXED LAYER CAPE IN THE PRESENCE OF 35-45KT
OF DEEP LAYER SHEAR IS A BIT CONCERNING FOR THIS TIME OF YEAR AND
MORE CLOSELY RESEMBLES A JUNE SETUP. TIME WILL TELL IF INITIAL
STORMS MAY STAY ISOLATED LONG ENOUGH TO YIELD AT LEAST A MARGINAL
TOR THREAT...BUT IF NOTHING ELSE THE PROGRESSIVE NATURE OF THE
SYSTEM COULD EASILY FORCE A SEVERE SQUALL LINE WITH DAMAGING
WINDS. POPS WERE HELD IN 40-50 PERCENT CHANCE CATEGORY PRIOR TO
00Z/7PM...BUT HAVE NOW INTRODUCED 60 PERCENT LIKELIES IN EASTERN
ZONES DURING THE EVENING BEFORE RAMPING DOWN AS PRECIP EXITS
POST-MIDNIGHT.

MONDAY DAYTIME-TUESDAY NIGHT...THESE 48 HOURS ARE LOOKING MOSTLY
DRY UNDER SEASONABLY STRONG QUASI-ZONAL FLOW ALOFT...WITH THE
MAIN EXCEPTION BEING MONDAY NIGHT AS ESPECIALLY THE ECMWF IS
BRINGING ANOTHER QUICK-MOVING WAVE ACROSS NEB/SD/IA...BRINGING
ANOTHER SHOT OF SHOWERS/STORMS WITH LIKELY A LOWER SEVERE THREAT.
POPS ARE ONLY 20 PERCENT SLIGHTS AT THIS TIME.

WEDNESDAY DAYTIME-THURSDAY DAYTIME...LEFT THESE LAST 36 HOURS OF
THE FORECAST DRY AS LARGE-SCALE FORCING REMAINS FAIRLY NEGLIGIBLE
AS THE CENTRAL PLAINS APPEARS TO REMAIN WELL SOUTH-SOUTHEAST OF
THE MAIN JET AXIS DRAPED ACROSS THE NORTHWEST/NORTH CENTRAL
CONUS...AND WITHIN THE TRANSITION ZONE BETWEEN A LARGE SCALE
SOUTHERN CONUS RIDGE AND NORTHWESTERN CONUS TROUGH.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 550 AM CDT FRI AUG 29 2014

VFR CONDITIONS ARE FORECAST...BUT THUNDERSTORMS WILL BE POSSIBLE
FOR MUCH OF THE AFTERNOON INTO THE EVENING. WIND WILL REMAIN
LIGHT AND SKY COVER WILL REMAIN MID-HIGH LEVEL.  WE COULD GET A
THUNDERSHOWER DURING THE DAY FRIDAY ASSOCIATED WITH A PASSING
TROUGH AXIS...BUT CHANCES ARE FAIRLY LOW AND TIMING IS DIFFICULT
TO DETERMINE. ANY FOG CHANCES SHOULD REMAIN EAST.

&&

.CLIMATE...
ISSUED AT 505 AM CDT FRI AUG 29 2014

SINCE THIS AUGUST RAINFALL BLURB WAS UPDATED 4 DAYS AGO...MONTHLY
TOTALS HAVE GOTTEN EVEN MORE IMPRESSIVE ACROSS MOST OF THE
CWA...AS THE MAJORITY OF THE 30-COUNTY AREA IS ON TRACK TO FINISH
WITH 5+ INCHES FOR THE MONTH...AND AT LEAST SMALLER LOCALIZED
POCKETS OF 8+ INCHES. PUT ANOTHER WAY...A SOLID 200-300 PERCENT OF
AUGUST NORMALS FOR MANY PLACES. HERE ARE A FEW AUGUST-TO-DATE
RAINFALL DETAILS ABOUT THREE OFFICIAL OBSERVATION SITES WITHIN OUR
CWA...INCLUDING OUR PRIMARY CLIMATE RECORD SITES GRAND
ISLAND/HASTINGS AIRPORTS:

- YORK 3N (OFFICIAL NWS COOPERATIVE OBSERVER): WITH 11.46 INCHES
SO FAR THIS MONTH YORK HAS ALREADY ACHIEVED ITS OUTRIGHT-WETTEST
AUGUST ON RECORD OUT OF 121 AVAILABLE YEARS DATING TO 1893. THIS
ECLIPSED THE PREVIOUS AUGUST MARK OF 10.03 INCHES IN 1977.

- HASTINGS AIRPORT: WITH 7.54 INCHES SO FAR THIS MONTH...HASTINGS
HAS MOVED INTO 6TH-PLACE OUT OF 120 YEARS DATING TO 1895...BUT WOULD
NEED AT LEAST 2.33 MORE INCHES TO TOP THE CURRENT MAX AUGUST RAIN
OF 9.86 INCHES IN 1903.

- GRAND ISLAND AIRPORT: WITH 5.85 INCHES SO FAR THIS MONTH...GRAND
ISLAND HAS CREPT UP TO 9TH-PLACE OUT OF 119 YEARS DATING TO 1896.
HOWEVER...THIS IS STILL 2.88 INCHES SHORT OF THE CURRENT TOP SPOT
OF 8.73 INCHES IN 1977.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HEINLEIN
LONG TERM...PFANNKUCH
AVIATION...HEINLEIN
CLIMATE...PFANNKUCH
Hazardous weather outlook, Aug 29, 5:34 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
534 AM CDT FRI AUG 29 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
534 AM CDT FRI AUG 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING FOR MUCH OF THE
OUTLOOK AREA. A STRONG THUNDERSTORM IS POSSIBLE THIS AFTERNOON AND
EVENING...MAINLY ALONG AND EAST OF HIGHWAY 14 IN SOUTH CENTRAL
NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LATE SATURDAY NIGHT INTO SUNDAY MORNING...A SLIGHT CHANCE OF NON-
SEVERE THUNDERSTORMS RE-ENTERS THE PICTURE.

THEN...A BETTER CHANCE OF MORE WIDESPREAD AND POTENTIALLY SEVERE
THUNDERSTORMS ARRIVES FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT...WITH
THE MAIN SEVERE WEATHER RISK LIKELY CENTERED DURING THE 4 PM TO
MIDNIGHT TIME FRAME. ALTHOUGH UNCERTAINTY REMAINS REGARDING EXACTLY
WHICH PORTIONS OF THE OUTLOOK AREA MAY BE MOST AFFECTED...THIS
APPEARS TO BE A FAIRLY DECENT RISK OF SEVERE THUNDERSTORMS BY AUGUST
STANDARDS...WITH THREATS INCLUDING DAMAGING WINDS UP TO AROUND 70
MPH...HAIL UP TO AROUND GOLF BALL SIZE AND PERHAPS A FEW TORNADOES.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS ARRIVES FOR MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN/PFANNKUCH

In the hours before

Local storm report, Aug 29, 9:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
957 AM CDT FRI AUG 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY RAIN       OSCEOLA                 41.18N 97.55W
08/29/2014  M2.00 INCH       POLK               NE   CO-OP OBSERVER

            OBSERVER RECEIVED 2 INCHES OF RAIN SINCE 7 AM THIS
            MORNING AND IT IS STILL RAINING HEAVILY

&&

DOXEY
Local storm report, Aug 29, 10:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 AM CDT FRI AUG 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLOOD            2 W OSCEOLA             41.18N 97.59W
08/29/2014                   POLK               NE   LAW ENFORCEMENT

            WATER COVERING HIGHWAY 81/92 BETWEEN M ROAD AND N ROAD

&&

DOXEY
Local storm report, Aug 29, 10:42 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 AM CDT FRI AUG 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HEAVY RAIN       OSCEOLA                 41.18N 97.55W
08/29/2014  M2.86 INCH       POLK               NE   CO-OP OBSERVER

            RAINFALL SINCE 7 AM. HAS LET UP IN INTENSITY.

&&

DOXEY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:39 AM CDTAreal Flood AdvisoryGIDPolk, York3 hr
Aug 29, 3:22 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick23 min
Aug 29, 3:44 PM CDTSpecial Weather StatementGIDHall31 min
Aug 29, 4:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall29 min
Aug 29, 4:32 PM CDTSpecial Weather StatementGIDAdams28 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.